# SDR ABXA20150722086

- Difficulty date: July 22, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 113T14987
- Part serial: ABXV885
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP SUPPORT 1 - 3 BEAM HAS A HOLE WITH DEFECT INDICATION ON HFEC ROTARY SCAN, POSSIBLE PITTING.  NR 1 FLAP SUPPORT 1 - 3 BEAM, RE-WORKED IAW REA CO57-61638-MR.  CORRODED LEVEL 2, PN 113T1498-7, PART NAME 1 - 3 SUPPORT BEAM, SN ABXV885, FROM WS EXACT 798.2.  ACFT WAS GNDED.
